# SDR VNAA0210024

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 19,575 hours, 17,585 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB, THE CREW REPORTED A MAIN ELEVATOR TRIM FAIL.  THE CREW ENGAGED THE STANDBY TRIM AND HAD NO FURTHER PROBLEMS.  AFTER ARRIVAL IN PIT, MAINTENANCE INSPECTED AND REPLACED THE 59CC RELAY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
